Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2016 (2016), Article ID 5231476, 12 pages.
Generalized Jensen-Mercer Inequality for Functions with Nondecreasing Increments
In the year 2003, McD Mercer established an interesting variation of Jensen’s inequality and later in 2009 Mercer’s result was generalized to higher dimensions by M. Niezgoda. Recently, Asif et al. has stated an integral version of Niezgoda’s result for convex functions. We further generalize Niezgoda’s integral result for functions with nondecreasing increments and give some refinements with applications. In the way, we generalize an important result, Jensen-Boas inequality, using functions with nondecreasing increments. These results would constitute a valuable addition to Jensen-type inequalities in the literature.
Abstr. Appl. Anal., Volume 2016 (2016), Article ID 5231476, 12 pages.
Received: 25 February 2016
Accepted: 3 April 2016
First available in Project Euclid: 17 December 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Khan, Asif R.; Saadi, Sumayyah. Generalized Jensen-Mercer Inequality for Functions with Nondecreasing Increments. Abstr. Appl. Anal. 2016 (2016), Article ID 5231476, 12 pages. doi:10.1155/2016/5231476. https://projecteuclid.org/euclid.aaa/1481943735